It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1Showing 1 - 3 of 3 for benadryl life dangerous. (0.005 seconds)


... please go and see a doctor, you are risking your life with a dangerous dose of an antihistamine because clearly something is bothering you in your life and you are searching for a way to "fix it" Benadryl is NOT the answer and at this level may cause serious harm. ... (9 replies)
... g, my face is stiffing up, its hard for me to even talk, my heart rate went up to 200 bpm, and my hands are locked stiff. It was indeed the scariest moment of my life because I had no clue whether I was having a heart attack or whether I was experiencing a seizure. ... (1 replies)
... t the flushing with green tea is the way to go, and an old fashioned hot bath with epsom salts eases your trembling muscules. In desperation last night, I took a benadryl and it seemed to ease the suffering a little bit. At least, I thought it did, and was able to sleep 4 hours for the first time in 3 days and night. ... (4 replies)





Pages: 1

All times are GMT -7. The time now is 05:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!